MathSciNet Relay Station
MathSciNet bibliographic data
MR906579 32J25 (14D05 14F35 32B30 32G13 55P62)
Navarro Aznar, V. Sur la théorie de Hodge-Deligne. (French) [On the Hodge-Deligne theory] Invent. Math. 90 (1987), no. 1, 11–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement